On Nondifferentiable Higher-Order Symmetric Duality in Multiobjective Programming Involving Cones

Xin Min Yang, Jin Yang, Tsz Leung Yip

Research output: Journal article publicationJournal articleAcademic researchpeer-review


In this paper, we point out some deficiencies in a recent paper (Lee and Kim in J. Nonlinear Convex Anal. 13:599-614, 2012), and we establish strong duality and converse duality theorems for two types of nondifferentiable higher-order symmetric duals multiobjective programming involving cones.
Original languageEnglish
Pages (from-to)453-465
Number of pages13
JournalJournal of the Operations Research Society of China
Issue number4
Publication statusPublished - 1 Jan 2013


  • Converse duality theorems
  • Higher-order Mond-Weir symmetric dual model
  • Higher-order Wolfe symmetric dual model
  • Multiobjective programming
  • Nondifferentiability
  • Strong duality theorems

ASJC Scopus subject areas

  • Decision Sciences(all)

Cite this